On certain Galois representations related to the modular curve X 1 (p)
Compositio Mathematica, Volume 95 (1995) no. 1, pp. 69-100.
@article{CM_1995__95_1_69_0,
     author = {De Shalit, Ehud},
     title = {On certain {Galois} representations related to the modular curve $X_1(p)$},
     journal = {Compositio Mathematica},
     pages = {69--100},
     publisher = {Kluwer Academic Publishers},
     volume = {95},
     number = {1},
     year = {1995},
     mrnumber = {1314697},
     zbl = {0853.11045},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1995__95_1_69_0/}
}
TY  - JOUR
AU  - De Shalit, Ehud
TI  - On certain Galois representations related to the modular curve $X_1(p)$
JO  - Compositio Mathematica
PY  - 1995
SP  - 69
EP  - 100
VL  - 95
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1995__95_1_69_0/
LA  - en
ID  - CM_1995__95_1_69_0
ER  - 
%0 Journal Article
%A De Shalit, Ehud
%T On certain Galois representations related to the modular curve $X_1(p)$
%J Compositio Mathematica
%D 1995
%P 69-100
%V 95
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1995__95_1_69_0/
%G en
%F CM_1995__95_1_69_0
De Shalit, Ehud. On certain Galois representations related to the modular curve $X_1(p)$. Compositio Mathematica, Volume 95 (1995) no. 1, pp. 69-100. http://archive.numdam.org/item/CM_1995__95_1_69_0/

[A] Artin, M. Néron models, in: G. Cornell and J. Silverman (eds.) Arithmetic Geometry, Springer-Verlag, New York (1986). | MR | Zbl

[B-L-R] Bosch, S., Lutkebohmert, W. and Raynaud, M., Néron Models. Springer-Verlag. | MR | Zbl

[dS1] De Shalit, E., Kronecker's polynomial, supersingular elliptic curves, and p-adic periods of modular curves. Contemp. Math. 165, AMS (1994), 135-148. | Zbl

[dS2] De Shalit, E., P-adic periods and modular symbols of elliptic curves of prime conductor. To appear in Invent. Math. | EuDML | MR | Zbl

[dS3] De Shalit, E., On the p-adic periods of X0(p). To appear in Math. Ann. | EuDML | MR | Zbl

[G-S] Greenberg, R. and Stevens, G., P-adic L functions and p-adic periods of modular forms, Invent. Math. 111 (1993) 407-447. | EuDML | MR | Zbl

[Gr] Gross, B., Heights and special values of L series, Proceedings of the 1985 Montreal conference in Number Theory. CMS conference proceedings, vol. 7. | Zbl

[Groth] Grothendieck, A., Modeles de néron et monodromie, in: SGA 71, LNM 288, Springer-Verlag (1972). | MR | Zbl

[Hi] Hida, H., Galois representations into GL2(Zp[[X]]) attached to ordinary cusp forms, Inv. Math. 85 (1986) 543-613. | EuDML | MR | Zbl

[K-M] Katz, N. and Mazur, B., Arithmetic moduli of elliptic curves, Ann. Math. Stud. 108. Princeton (1985). | Zbl

[M-D] Manin, J. and Drinfeld, V.G., Periods of p-adic Schottky groups, J.f.d. reine u. angew. Math. 262/3 (1973) 239-247. | MR | Zbl

[M] Mazur, B., Modular curves and the Eisenstein ideal. Publ. Math. I.H.E.S. 47 (1977) 33-186. | Numdam | MR | Zbl

[M-T] Mazur, B. and Tate, J., Refined conjectures of the "Birch and Swinnerton-Dyer type", Duke Math. J. 54 (1987) 711-750. | MR | Zbl

[M-T-T] Mazur, B., Tate, J. and Teitelbaum, J., On p-adic analogues of the conjectures of Birch and Swinnerton-Dyer, Inv. Math. 84 (1986) 1-48. | MR | Zbl

[M-W1] Mazur, B. and Wiles, A., Class fields of abelian extensions of Q, Inv. Math. 76 (1984) 179-330. | MR | Zbl

[M-W2] Mazur, B. and Wiles, A., On p-adic analytic families of Galois representations, Compositio Math. 59 (1986) 231-264. | Numdam | MR | Zbl

[Mi] Milne, J., Etale Cohomology, PUP, Princeton (1980). | MR | Zbl

[Se] Serre, J.-P., Groupes Algébriques et Corps de Classes, Hermann, Paris (1959). | Zbl

[W] Wiles, A., Modular curves and the class group of Q(ζp), Inv. Math. 58 (1980) 1-35. | Zbl